# SDR AALA972444

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED AT FLOORBOARD SUPPORT STATION 950B RBL 4 INCH.  CRACK WAS CUT OUT.  REPAIRED BELL FRAME STATION 950B RBL 4 INCH IAW SRM 51-40-3.  (M)
